# SDR DALA13036875521

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 83,109 hours, 35,781 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Galley Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, SMOKE IN THE CABIN.  IN GALLEY 1A FOUND WIRE 18 ON PLUG J003 NOT LOCKED IN CONNECTOR.  REPINNED WIRE WITH NEW SOCKET.  REPLACED OVEN BANK AND LT OVEN CONTROLLER.  REPLACED G1A COFFEEMAKER PRECAUTIONARY.  PERFORMED OPS TEST OF OVENS AND COFFEE MAKERS.  PERFORMED CABIN INTERPHONE AND COMPARTMENT LIGHTING TEST.  NO DISCREPANCIES NOTED.
